Israel Journal of Mathematics

, Volume 43, Issue 2, pp 166–168 | Cite as

Groups with maximal subgroups of Sylow subgroups normal

  • Gary L. Walls


This paper characterizes those finite groups with the property that maximal subgroups of Sylow subgroups are normal. They are all certain extensions of nilpotent groups by cyclic groups.


Subgroup Normal Finite Group Cyclic Group Maximal Subgroup Nilpotent Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    W. R. Scott,Group Theory, Prentice-Hall, Englewood Cliffs, New Jersey, 1964.MATHGoogle Scholar
  2. 2.
    S. Srinivasan,Two sufficient conditions for supersolvability of finite groups, Isr. J. Math.35 (1980), 210–214.MATHCrossRefGoogle Scholar

Copyright information

© Hebrew University 1982

Authors and Affiliations

  • Gary L. Walls
    • 1
  1. 1.Department of MathematicsThe University of Southern MississippiHattiesburgUSA

Personalised recommendations